MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
7033170 - 300-30-11 - equinoxe preserve stem 11mm a149071 - 320-06-42 - glenosphere 42mm a135617 - 320-10-00 - equinoxe reverse tray adapter plate tray +0 a163013 - 320-15-05 - eq rev locking screw 6144875 - 320-15-07 - sup/post aug plate, l rs glenoid baseplate a124848 320-20-00 - eq reverse torque defining screw kit a166821 - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm a039019 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm a141012 - 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm 6029281 - 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm 6097913 - 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm s336228 - 320-42-00 - 145-deg pe 42mm hum liner +0 (b)(6) - 320-42-13 - 145-deg pe 42mm const hum liner +2.5.
 
Event or Problem Description
It was reported that a 81 yo male patient, initial left shoulder implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2024, approximately 1 year 5 months post the initial procedure.The patient presented with complaints of pain.Bad poly indicated.The poly was replaced.There were no device breakages or surgical delays during the procedure.No x-rays were provided.The patient was last known to be in stable condition following the event.The explanted device is not available for return.Chain of command, due to the recall the hospital will not release it.A device image was provided.No further information.No other patient information/medical history reported.
 
Event or Problem Description
It was reported that a 81 yo male patient, initial left shoulder implanted and then underwent a revision procedure, approximately 1 year 5 months post the initial procedure.The patient presented with complaints of pain.Bad poly indicated.The poly was replaced.There were no device breakages or surgical delays during the procedure.No x-rays were provided.The patient was last known to be in stable condition following the event.The explanted device is not available for return.Chain of command, due to the recall the hospital will not release it.A device image was provided.No further information.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a, h6.Mdr section codes updated/corrected: b, c, d, e.The revision reported was likely the result of prosthesis wear on the rim of the humeral liner, which may have been due to scapular notching.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE 42MM HUMERAL CONST LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19153302
Report Number1038671-2024-00920
Device Sequence Number20943839
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight81 KG